…and i can only this because I have one week to go and look like this with absolutely no make up…]]>
Anyone out there feeling discouraged hang in there, you’ll get there and the results are well worth it. And thank you to all those who posted about their experiences. They really got me through this. everytime i had a nasty break out and felt depressed i would read the diaries on this site and feel better.
While my skin has cleared I have noticed that i’ve got some hypo-pigmentation (spots of light skin colour) on my right cheek. has anyone else ever had this? does it go away? and do the blemishes go away as well or is that too much to ask?
But while my face is starting to look good everything else inside is falling apart. My lips are still dry, but sometimes no matter how much i moisturise them it does nothing to alleviate the discomfort. My nose is super dry. Vaseline helps with this. My joints and bones are super sore. If i sit in one position for a long period i become stiff and sore. This has become a problem with driving coz my right foot gets stiff and sore while i’m driving. My eyes are slow to refocus and my ability to see at night has also decreased considerably.
There’s a blog i was reading the other day entitled ‘Roaccutane made me beautiful on the outside but ugly on the inside’. It has definitely taken its toll on my inside. But I am willing to risk it for the outside. I’m just hoping i dont get any major serious side effects and have to stop taking the drug.
Just when I was managing my dry lip condition the edges of my lips cracked. Its painful to eat, laugh or talk and its so difficult to ignore. I cant wait till all of this is over. By the way does any one else wake up in the middle of the night to apply vaseline to their lips. I find that I wake up four or so times a night just to apply vaseline to my lips. Is this normal?
I’m going to see my dermatologist later on today. After all the horrible things I’ve heard about upping of doses I hope he doesnt up my dose. I’m already on 60mg a day, anymore than that and I dont think I could take the side effects.
I have had the usual side effects – dry lips, itching, very itchy scalp, peeling skin, joint pain, flare up, fatigue. At this point I have learnt to deal with most of them except for the flare up. On some mornings i feel so hideous that i cant bear to go outside. Today is one of them. I have a plethora of whiteheads all on my chin, all of them with lovely snow caps and no amount of make-up seems to make them look better. everyone at work is asking me about them and someone even commented on how hideous they look. not to mention the cysts which have been sitting on my right cheek for the past 3 weeks. when does the flare up end? I am currently on a 60mg/day dosage and weigh 66kg.